MathSciNet Relay Station
MathSciNet bibliographic data
MR1684984 (2000c:53076) 53C42 (22E60 22E67 37K25 53C43)
Hélein, Frédéric Willmore immersions and loop groups. J. Differential Geom. 50 (1998), no. 2, 331–385.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement